Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 116, NWS Lincoln, IL

July 14, 2015Clark County, Coles County, Edgar County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 14, 2015, 1:07 AM CDT for Clark County, Coles County, Edgar County, Illinois. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 1:07 AM CDT (06:07 UTC)
Expired
Jul 14, 2015, 1:44 AM CDT
In force
37 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, IL, Coles County, IL, Edgar County, IL

The radar

The Evansville,IN radar (KVWX), 132 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 7:22 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1504 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1986 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

898 
WUUS53 KILX 140607
SVRILX
ILC023-029-045-140700-
/O.NEW.KILX.SV.W.0116.150714T0607Z-150714T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
107 AM CDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHWESTERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHWESTERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 200 AM CDT

* AT 107 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  CHARLESTON...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHARLESTON...MARTINSVILLE...ASHMORE...WESTFIELD AND FAIRGRANGE. 

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 132 AND 139.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3930 8784 3947 8825 3959 8819 3949 8775
TIME...MOT...LOC 0607Z 289DEG 23KT 3953 8812 

HAIL...1.00IN
WIND...60MPH
 
$$

BAK
2 follow-up statements
158 
WWUS53 KILX 140618
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
118 AM CDT TUE JUL 14 2015

ILC023-029-045-140700-
/O.CON.KILX.SV.W.0116.000000T0000Z-150714T0700Z/
COLES-CLARK-EDGAR-
118 AM CDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHEASTERN COLES...NORTHWESTERN CLARK AND SOUTHWESTERN EDGAR
COUNTIES...

AT 117 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ASHMORE...OR 8
MILES EAST OF CHARLESTON...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHARLESTON...MARTINSVILLE...ASHMORE AND WESTFIELD. 

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 132 AND 139.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3930 8784 3945 8818 3956 8810 3949 8775
TIME...MOT...LOC 0617Z 291DEG 25KT 3949 8802 

HAIL...1.00IN
WIND...60MPH
 
$$

BAK
369 
WWUS53 KILX 140644
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
144 AM CDT TUE JUL 14 2015

ILC023-029-045-140654-
/O.CAN.KILX.SV.W.0116.000000T0000Z-150714T0700Z/
COLES-CLARK-EDGAR-
144 AM CDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLES...
NORTHWESTERN CLARK AND SOUTHWESTERN EDGAR COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3930 8784 3945 8818 3956 8810 3949 8775
TIME...MOT...LOC 0643Z 289DEG 23KT 3943 8779 

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 11:50 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 13, 11:50 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1150 PM CDT MON JUL 13 2015

.UPDATE...
ISSUED AT 915 PM CDT MON JUL 13 2015

SEVERE WEATHER THREAT IS BEGINNING TO WANE ACROSS THE WESTERN HALF
OF THE FORECAST AREA. WHILE INSTABILITY AND SHEAR ARE STILL QUITE
STRONG IN THIS AREA, THE INSTABILITY IS DIMINISHING. ALSO, THE
BETTER LOW LEVEL FOCUS IS QUICKLY SHIFTING EAST OF THE AREA. OVER
THE EASTERN HALF OF THE FORECAST AREA, THE SEVERE WEATHER THREAT
REMAINS, ALTHOUGH RADAR TRENDS AND HIGH RESOLUTION MODEL GUIDANCE
SUGGEST THE MAIN THREAT WILL NORTH/SOUTH OF THE FORECAST AREA.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 300 PM CDT MON JUL 13 2015

RATHER STRONG SHORTWAVE FOR THE MIDDLE OF JULY OVER THE NORTHERN
PLAINS THIS AFTERNOON WILL HELP TO RE-IGNITE SEVERE STORMS ACROSS
THE REGION AS WE HEAD THROUGH THE LATE AFTERNOON AND EVENING HOURS.
AN EXTREMELY UNSTABLE AIR MASS IS IN PLACE THANKS TO SURFACE DEW
POINTS IN SOME AREAS IN THE LOWER 80S WITH EFFECTIVE SHEAR VALUES OF
60-70 KTS OVER CENTRAL ILLINOIS. ALL MODES OF SEVERE WEATHER ARE
ANTICIPATED IN THIS VERY UNSTABLE ATMOSPHERE WITH DISCRETE CELLS
EXPECTED TO DEVELOP INITIALLY AND TRACK SOUTHEAST. AN OUTFLOW
BOUNDARY FROM THIS MORNING'S STORM COMPLEX WAS LOCATED OVER CENTRAL
ILLINOIS AND IF STORMS INTERACT WITH THAT BOUNDARY THE POTENTIAL FOR
TORNADOES WILL INCREASE. OVERALL, WE STILL ARE THINKING ANY DISCRETE
STORMS SHOULD QUICKLY CONGEAL INTO A SEVERE QLCS LATER THIS EVENING
INTO THE OVERNIGHT HOURS. SEVERAL OF THE HI-RES CONVECTIVE ALLOWING
MODELS SUGGEST THE PRIMARY AREA IT WOULD TRACK WOULD BE OVER THE
EASTERN HALF OF THE FORECAST AREA...WHERE THE CAP IS FORECAST TO BE
THE WEAKEST LATER THIS AFTERNOON AND EVENING. AS A RESULT...WE WILL
CONTINUE TO CARRY THE HIGHEST POPS OVER EAST CENTRAL AND SOUTHEAST
ILLINOIS FOR TONIGHT. ADDITIONAL RAINFALL IS EXPECTED OVER EASTERN
IL AS WELL TONIGHT...IN ADDITION TO THE RAINS THEY RECEIVED THIS
MORNING...AS A RESULT...WE WILL HOLD ON TO THE FLASH FLOOD WATCH
UNTIL 12Z TUESDAY ACROSS THE EAST.

.LONG TERM...(TUESDAY THROUGH MONDAY)
ISSUED AT 300 PM CDT MON JUL 13 2015

UPPER TROF FORECAST TO ROTATE ACROSS THE GREAT LAKES TUESDAY AND
COUPLED WITH AN UNSTABLE AIR MASS AND SURFACE TROF APPROACHING FROM
THE NORTH...WILL CONTINUE TO CARRY WIDELY SCATTERED TO SCATTERED
POPS MAINLY ACROSS THE EASTERN HALF OF THE FORECAST AREA FOR
TOMORROW...MAINLY IN THE AFTERNOON. THE SHORTWAVE TROF WILL THEN
SHIFT OFF TO OUR EAST BY LATE TOMORROW EVENING...WITH LINGERING
SLIGHT CHANCE POPS FOR THE EAST...FOLLOWED BY LITTLE IF ANY THREAT
FOR RAIN LATE TUESDAY NIGHT THROUGH THURSDAY MORNING ALONG WITH A
SLIGHTLY COOLER AIR MASS. AFTERNOON TEMPERATURES WILL DROP BACK
INTO THE 80S FOR WED AND THURSDAY. THE NEXT SHORTWAVE FOR OUR AREA
WILL APPROACH LATER ON THURSDAY INTO THURSDAY NIGHT BRINGING AN
INCREASING THREAT FOR SCATTERED SHOWERS AND STORMS TO THE REGION.

AFTER THAT...LONGER RANGE MODELS ATTEMPT TO AMPLIFY THE UPPER
RIDGE ACROSS THE CENTER OF THE NATION AS A TROF ENTERS THE PACIFIC
NORTHWEST. THIS SHOULD RESULT IN A RETURN TO THE VERY WARM TO HOT
WEATHER FOR THE WEEKEND WITH AFTERNOON TEMPERATURES BACK INTO THE
UPPER 80S TO LOWER 90S. NEXT CHANCE FOR SCATTERED STORMS LOOKS TO
BE LATER SATURDAY OR SUNDAY AS A RIDGE TOPPING SHORTWAVE TRACKS TO
OUR NORTH ALLOWING A WEAK FRONTAL BOUNDARY TO APPROACH OUR FORECAST
AREA.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1146 PM CDT MON JUL 13 2015

PREDOMINANTLY QUIET/VFR AVIATION WEATHER CONDITIONS EXPECTED
ACROSS THE CENTRAL ILLINOIS TERMINALS THROUGH THE 06Z TAF VALID
TIME. MAIN FLY IN THE OINTMENT WILL BE A WAVE DIVING TOWARD THE
OHIO VALLEY FROM THE WESTERN GREAT LAKES ON TUESDAY. THIS
DISTURBANCE IS LIKELY TO BE ACCOMPANIED BY ADDITIONAL CLOUD
COVER, AND POSSIBLY AN ISOLATED SHOWER/STORM. KCMI, CLOSEST TO THE
TRACK OF THE DISTURBANCE, IS MOST LIKELY TO SEE LOWER CIGS AND/OR
PRECIPITATION. HOWEVER, EXPECT PRECIPITATION COVERAGE TO BE TOO
LOW TO MENTION AT THIS TIME. THIS DISTURBANCE AND DIURNAL MIXING
WILL ALSO HELP WINDS TO BECOME GUSTY OUT OF THE NORTHWEST DURING
THE LATE MORNING AND AFTERNOON HOURS TUESDAY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...BAK
SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...BAK
Hazardous weather outlook, Jul 13, 3:20 PM CDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
320 PM CDT MON JUL 13 2015

ILZ027>031-036-037-040>042-047>052-141100-
CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MARSHALL-MASON-MENARD-MORGAN-
PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
320 PM CDT MON JUL 13 2015

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A SUBSTANTIAL RISK FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN
THE AFTERNOON TO EVENING. DAMAGING WINDS...LARGE HAIL...AND
TORNADOES WILL ALL BE POSSIBLE WITH THE STRONGER STORMS. THE
THREAT SHOULD TRANSITION INTO A MORE WIDESPREAD DAMAGING WIND
EVENT WITH THE THUNDERSTORMS IN THE EVENING.

MAXIMUM HEAT INDEX VALUES WILL RANGE FROM 105 TO 108 DEGREES AND A
HEAT ADVISORY IS IN EFFECT UNTIL 8 P.M.

MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS
RIVER...WHILE MINOR FLOODING CONTINUES ON PORTIONS OF THE SPOON
RIVER AND SALT CREEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE
CURRENTLY NOT EXPECTED TO BE SEVERE.

HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND
SATURDAY.

MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER.
MINOR FLOODING ON THE SPOON RIVER AND SALT CREEK WILL SUBSIDE
OVER THE NEXT FEW DAYS...BUT WILL PERSIST ALONG THE WESTERN END OF
THE SANGAMON RIVER MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES
LATE AFTERNOON THROUGH EVENING.

ILZ038-043>045-053>056-061-062-066-141100-
CHAMPAIGN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EFFINGHAM-MACON-MCLEAN-
MOULTRIE-PIATT-SHELBY-
320 PM CDT MON JUL 13 2015

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTH CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. A
SUBSTANTIAL RISK FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN THE
AFTERNOON TO EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES
WILL ALL BE POSSIBLE WITH THE STRONGER STORMS. THE THREAT SHOULD
TRANSITION INTO A MORE WIDESPREAD DAMAGING WIND EVENT WITH THE
THUNDERSTORMS IN THE EVENING.

MAXIMUM HEAT INDEX VALUES WILL RANGE FROM 105 TO 108 DEGREES AND A
HEAT ADVISORY IS IN EFFECT UNTIL 8 P.M.

MINOR FLOODING WILL CONTINUE ALONG THE EAST END OF THE SANGAMON
RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE
CURRENTLY NOT EXPECTED TO BE SEVERE.

HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND
SATURDAY.

MINOR FLOODING ALONG THE EAST END OF THE SANGAMON RIVER IS
EXPECTED TO SUBSIDE EARLY THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES
LATE AFTERNOON THROUGH EVENING.

ILZ046-057-063-067-068-071>073-141100-
CLARK-CLAY-CRAWFORD-EDGAR-JASPER-LAWRENCE-RICHLAND-VERMILION-
320 PM CDT MON JUL 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. A
SUBSTANTIAL RISK FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN THE
AFTERNOON TO EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES
WILL ALL BE POSSIBLE WITH THE STRONGER STORMS. THE THREAT SHOULD
TRANSITION INTO A MORE WIDESPREAD DAMAGING WIND EVENT WITH THE
THUNDERSTORMS IN THE EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE
CURRENTLY NOT EXPECTED TO BE SEVERE.

HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES
LATE AFTERNOON THROUGH EVENING.

HJS

In the hours before

Local storm report, Jul 13, 7:11 PM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
711 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TSTM WND DMG     CHAPIN                  39.77N 90.40W
07/13/2015                   MORGAN             IL   EMERGENCY MNGR

            POWER OUTAGES IN CHAPIN

&&

EJL
Local storm report, Jul 13, 7:41 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
741 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND GST     1 W JACKSONVILLE        39.73N 90.25W
07/13/2015  E60.00 MPH       MORGAN             IL   TRAINED SPOTTER

            ESTIMATED 60 PLUS MPH WIND GUSTS BLEW LARGE TREE LIMBS
            DOWN...AS WELL AS SHINGLES BLOWN ACROSS THE ROAD ON SOUTH
            WESTGATE AVE.

0718 PM     TSTM WND GST     1 S JACKSONVILLE        39.72N 90.23W
07/13/2015  E70.00 MPH       MORGAN             IL   EMERGENCY MNGR

            POWER POLES BLOWN DOWN WITH ESTIMATED 60-70 MPH WIND GUST
            ON THE SOUTH SIDE OF JACKSONVILLE

0718 PM     TSTM WND DMG     1 W JACKSONVILLE        39.73N 90.25W
07/13/2015                   MORGAN             IL   TRAINED SPOTTER

            ESTIMATED 60 PLUS MPH WIND GUSTS BLEW LARGE TREE LIMBS
            DOWN...AS WELL AS SHINGLES BLOWN ACROSS THE ROAD ON SOUTH
            WESTGATE AVE.

0718 PM     TSTM WND DMG     1 S JACKSONVILLE        39.72N 90.23W
07/13/2015                   MORGAN             IL   EMERGENCY MNGR

            POWER POLES BLOWN DOWN WITH ESTIMATED 60 TO 70 MPH WINDS
            ON THE SOUTH SIDE OF JACKSONVILLE.

&&

EJL
Local storm report, Jul 13, 8:03 PM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
803 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     3 SW WINCHESTER         39.60N 90.50W
07/13/2015                   SCOTT              IL   EMERGENCY MNGR

            TREES AND POWERLINES BLOWN DOWN 3 MILES SOUTHWEST OF
            WINCHESTER.

0720 PM     TSTM WND DMG     MURRAYVILLE             39.58N 90.25W
07/13/2015                   MORGAN             IL   EMERGENCY MNGR

            TWO TO FOUR INCH DIAMETER TREE LIMBS BLOWN DOWN IN
            MURRAYVILLE.

&&

EJL
Local storm report, Jul 13, 10:29 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     AUBURN                  39.58N 89.75W
07/13/2015                   SANGAMON           IL   EMERGENCY MNGR

            TREE SPLIT LANDING ON HOUSE...LARGE TREE WAS BLOWN DOWN
            ON GARAGE.

0745 PM     TSTM WND DMG     PAWNEE                  39.59N 89.58W
07/13/2015                   SANGAMON           IL   EMERGENCY MNGR

            SEVERAL LARGE TREE BRANCHES BLOWN DOWN ON THE SOUTHERN
            HALF OF PAWNEE.

&&

EJL
Local storm report, Jul 14, 1:03 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
103 AM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             MOUNT ZION              39.78N 88.88W
07/14/2015  E0.88 INCH       MACON              IL   TRAINED SPOTTER

            NICKEL SIZE HAIL LASTED ABOUT TWO MINUTES

&&

DJO

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 12:42 AM CDTSevere Thunderstorm WarningILXMacon, Moultrie33 min
Jul 14, 1:03 AM CDTFlash Flood WarningILXColes3 hr
Jul 14, 1:42 AM CDTFlash Flood WarningILXClark3 hr
Jul 14, 1:54 AM CDTSevere Thunderstorm WarningILXClark, Crawford36 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.